Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




60 Publications

2020 | Journal Article | IST-REx-ID: 7577
Y. Shehu and O. S. Iyiola, “Weak convergence for variational inequalities with inertial-type method,” Applicable Analysis, pp. 1–25, 2020.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Y. Shehu and A. Gibali, “New inertial relaxed method for solving split feasibilities,” Optimization Letters, 2020.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84, pp. 365–388, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Y. Shehu and O. S. Iyiola, “Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence,” Applied Numerical Mathematics, vol. 157, pp. 315–337, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Y. Shehu, Q.-L. Dong, L.-L. Liu, and J.-C. Yao, “New strong convergence method for the sum of two maximal monotone operators,” Optimization and Engineering, 2020.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed